# SDR IXXA20150115023

- Difficulty date: August 27, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 113T1964420
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AT STATION APPROX 433 JUST FWD OF INBD AILERON BRACKET STRUCTURE WORN.  R & R FITTING & BRACKET LT WING AT STATION 433 IAW SRM 51-40-02.
